American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Julia E. Bergner, Ruth Joachimi, Kathryn Lesh, Vesna Stojanoska and Kirsten Wickelgren. Fixed Points of $p$-Toral Groups Acting on Partition Complexes. Contemporary Mathematics 641 (2015) 83-96.
Book volume table of contents   
View Article: PDF

[2] Kristine Bauer, Brenda Johnson and Randy McCarthy; with an appendix by Rosona Eldred. Cross effects and calculus in an unbased setting. Trans. Amer. Math. Soc. 367 (2015) 6671-6718.
Abstract, references, and article information   
View Article: PDF

[3] Natàlia Castellana and Ramón Flores. Homotopy idempotent functors on classifying spaces. Trans. Amer. Math. Soc. 367 (2015) 1217-1245.
Abstract, references, and article information   
View Article: PDF

[4] John R. Klein and John W. Peter. Fake wedges. Trans. Amer. Math. Soc. 366 (2014) 3771-3786.
Abstract, references, and article information   
View Article: PDF

[5] Rosona Eldred. Absolutely homotopy-cartesian squares. Contemporary Mathematics 617 (2014) 157-164.
Book volume table of contents   
View Article: PDF

[6] Michael Ching. A chain rule for Goodwillie derivatives of functors from spectra to spectra. Trans. Amer. Math. Soc. 362 (2010) 399-426. MR 2550157.
Abstract, references, and article information   
View Article: PDF

[7] Andrew Mauer-Oats. Algebraic Goodwillie calculus and a cotriple model for the remainder. Trans. Amer. Math. Soc. 358 (2006) 1869-1895. MR 2197433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John R. Klein. Moduli of suspension spectra. Trans. Amer. Math. Soc. 357 (2005) 489-507. MR 2095620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Phichet Chaoha. Splitting criteria for homotopy functors of spectra. Trans. Amer. Math. Soc. 356 (2004) 1271-1280. MR 2034308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] B. Johnson and R. McCarthy. Deriving calculus with cotriples. Trans. Amer. Math. Soc. 356 (2004) 757-803. MR 2022719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wojciech Chachólski and Jérôme Scherer. Homotopy theory of diagrams. Memoirs of the AMS 155 (2002) MR 1879153.
Book volume table of contents   

[13] Yusuke Kawamoto and James P. Lin. Homotopy commutativity of $H$-spaces with finitely generated cohomology. Trans. Amer. Math. Soc. 353 (2001) 4481-4496. MR 1851180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. K. Bousfield. On the telescopic homotopy theory of spaces. Trans. Amer. Math. Soc. 353 (2001) 2391-2426. MR 1814075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Brenda Johnson and Randy McCarthy. Linearization, Dold-Puppe stabilization, and Mac Lane's $Q$-construction. Trans. Amer. Math. Soc. 350 (1998) 1555-1593. MR 1451606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. A. McGibbon. Infinite loop spaces and Neisendorfer localization . Proc. Amer. Math. Soc. 125 (1997) 309-313. MR 1371135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Brenda Johnson. The derivatives of homotopy theory . Trans. Amer. Math. Soc. 347 (1995) 1295-1321. MR 1297532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. H. Eggar. On compositions of the loop and suspension functors . Proc. Amer. Math. Soc. 123 (1995) 597-606. MR 1218114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael Weiss. Orthogonal calculus . Trans. Amer. Math. Soc. 347 (1995) 3743-3796. MR 1321590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Dragotti, R. Esposito and G. Magro. Construction of functors connecting homology and homotopy theories . Proc. Amer. Math. Soc. 120 (1994) 635-646. MR 1165052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. G. Dwyer and D. M. Kan. Centric maps and realization of diagrams in the homotopy category . Proc. Amer. Math. Soc. 114 (1992) 575-584. MR 1070515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alex Heller. Homotopy theories. Memoirs of the AMS 71 (1988) MR 920963.
Book volume table of contents


Results: 1 to 22 of 22 found      Go to page: 1